# SDR FDEA200910283719

- Difficulty date: October 28, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC151833818A
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1661, REQUIRES REPLACEMENT DUE TO EXISTING REPAIRS. REMOVED FLOORBEAM IAW SRM 51-40-02, FABED NEW FLOORBEAM BAC1518-338, IAW SRM 51-40-05.  INSTALLED NEW FLOORBEAM STA 1661, RBL TO LBL 63, IAW SRM 51-40-02. CATEGORY  "A" , MAJOR REPAIR.
